# SDR DALA2021060803136

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,321 hours, 7,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR 2L HAD TO BE RECYCLED OPEN AND CLOSED ON FAP AND ECAM DOORS PAGE. CORRECTIVE ACTION: DOOR OPERATED OPEN CLOSE A FEW TIMES OK. CHECKED FOR FOD, NIL FOUND. (7379972)
